# SDR AALA202502045280

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 90,783 hours, 11,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EPAS DID NOT PASS BATTERY TEST ON PS CHECK CARD. REMOVED AND REPALCED BATTERY PACK CONTROLLER OPERTIONAL CHECK GOOD. PER 52-11-20.
